Open Journal of Optimization

Volume 2, Issue 2 (June 2013)

ISSN Print: 2325-7105   ISSN Online: 2325-7091

Google-based Impact Factor: 1.35  Citations  

Optimization Scheme Based on Differential Equation Model for Animal Swarming

HTML  XML Download Download as PDF (Size: 844KB)  PP. 45-51  
DOI: 10.4236/ojop.2013.22007    4,617 Downloads   8,384 Views   Citations

ABSTRACT

This paper is devoted to introducing an optimization algorithm which is devised on a basis of ordinary differential equation model describing the process of animal swarming. By several numerical simulations, the nature of the optimization algorithm is clarified. Especially, if parameters included in the algorithm are suitably set, our scheme can show very good performance even in higher dimensional problems.

Cite this paper

T. Uchitane and A. Yagi, "Optimization Scheme Based on Differential Equation Model for Animal Swarming," Open Journal of Optimization, Vol. 2 No. 2, 2013, pp. 45-51. doi: 10.4236/ojop.2013.22007.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.